Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 1,     Spring 2000

 

STABILITY ANALYSIS FOR A CLASS
OF DIFFUSIVE COUPLED SYSTEMS WITH
APPLICATIONS TO POPULATION BIOLOGY
RUEY-TARNG GONG AND SZE-BI HSU

Abstract. In this paper we derive criteria for the local stability of synchronized equilibria or limit cycles for a class of lattice dynamical systems. We first prove a theorem of linear algebra then the criteria are obtained by the application of the theorem. The criteria reduce the stability of a large size problem or equivalently large matrix size eigenvalue problem to a small one. Several examples in population biology are presented to illustrate the usefulness of the criteria.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)